Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 8

All articles in this issue are freely accessible.

Half De Rham complexes and line fields on odd-dimensional manifolds
Houhong Fan.
Trans. Amer. Math. Soc. 348 (1996), 2947-2982
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357879
An algebraic approach to multiparameter spectral theory
Luzius Grunenfelder and Tomaz Kosir.
Trans. Amer. Math. Soc. 348 (1996), 2983-2998
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1361640
Topological entropy of standard type monotone twist maps
Oliver Knill.
Trans. Amer. Math. Soc. 348 (1996), 2999-3013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373642
The Schwarzian derivative for maps between manifolds with complex projective connections
Robert Molzon and Karen Pinney Mortensen.
Trans. Amer. Math. Soc. 348 (1996), 3015-3036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348154
Cohomology of the complement of a free divisor
Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond.
Trans. Amer. Math. Soc. 348 (1996), 3037-3049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1363009
Compact self-dual Hermitian surfaces
Vestislav Apostolov, Johann Davidov and Oleg Muskarov.
Trans. Amer. Math. Soc. 348 (1996), 3051-3063
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348147
Extensions of codimension one immersions
Christian Pappas.
Trans. Amer. Math. Soc. 348 (1996), 3065-3083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1344210
On vanishing of characteristic numbers in Poincaré complexes
Yanghyun Byun.
Trans. Amer. Math. Soc. 348 (1996), 3085-3095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322949
Presentation and central extensions of mapping class groups
Sylvain Gervais.
Trans. Amer. Math. Soc. 348 (1996), 3097-3132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327256
Conjugate points and shocks in nonlinear optimal control
N. Caroff and H. Frankowska.
Trans. Amer. Math. Soc. 348 (1996), 3133-3153
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1344204
A group of paths in $\mathbb{R}^{2}$
Richard Kenyon.
Trans. Amer. Math. Soc. 348 (1996), 3155-3172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340179
The automorphism group of a coded system
Doris Fiebig and Ulf-Rainer Fiebig.
Trans. Amer. Math. Soc. 348 (1996), 3173-3191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348860
Packing measure of the sample paths of fractional Brownian motion
Yimin Xiao.
Trans. Amer. Math. Soc. 348 (1996), 3193-3213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370655
Which families of $l$-modal maps are full?
R. Galeeva and S. van Strien.
Trans. Amer. Math. Soc. 348 (1996), 3215-3221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1355297
Foxby duality and Gorenstein injective and projective modules
Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu.
Trans. Amer. Math. Soc. 348 (1996), 3223-3234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1355071
An $𝜔_{2}$-minimal Boolean algebra
Mariusz Rabus.
Trans. Amer. Math. Soc. 348 (1996), 3235-3244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357881
Computation of Nielsen numbers for maps of closed surfaces
O. Davey, E. Hart and K. Trapp.
Trans. Amer. Math. Soc. 348 (1996), 3245-3266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370638
On quadratic forms of height two and a theorem of Wadsworth
Detlev W. Hoffmann.
Trans. Amer. Math. Soc. 348 (1996), 3267-3281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1355298
On multiplicities in polynomial system solving
M. G. Marinari, H. M. Möller and T. Mora.
Trans. Amer. Math. Soc. 348 (1996), 3283-3321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1360228
Quadratic forms for the 1-D semilinear Schrödinger equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega.
Trans. Amer. Math. Soc. 348 (1996), 3323-3353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357398
Weierstrass points on cyclic covers of the projective line
Christopher Towse.
Trans. Amer. Math. Soc. 348 (1996), 3355-3378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357406
$S$-integral points of $\mathbb{P}^{n}-{2n+1$ hyperplanes in general position over number fields and function fields}
Julie T.-Y. Wang.
Trans. Amer. Math. Soc. 348 (1996), 3379-3389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340189
American Mathematical Society